Applied Categorical Structures

, Volume 25, Issue 3, pp 323–347 | Cite as

Quasicategories of Frames of Cofibration Categories

Article

Abstract

We show that the quasicategory of frames of a cofibration category, introduced by the second-named author, is equivalent to its simplicial localization.

Keywords

Cofibration categories Quasicategories Quasicategory of frames 

Mathematics Subject Classification (2010)

Primary: 55U35 Secondary: 18G55 55U40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Avigad, J., Kapulkin, K., Lumsdaine, P.L.: Homotopy limits in type theory. Math. Structures Comput. Sci. 25(5), 1040–1070 (2015)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Barwick, C., Kan, D.M.: A characterization of simplicial localization functors and a discussion of DK equivalences. Indag. Math. (N.S.) 23(1-2), 69–79 (2012)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Barwick, C., Kan, D.M.: Relative categories: another model for the homotopy theory of homotopy theories. Indag. Math. (N.S.) 23(1-2), 42–68 (2012)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cisinski, D.-C.: Catégories dérivables. Bull. Soc. Math. France 138(3), 317–393 (2010)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cordier, J.-M.: Sur la notion de diagramme homotopiquement cohérent. Cahiers Topologie Géom. Différentielle 23 (1), 93–112 (1982). Third Colloquium on Categories, Part VI (Amiens 1980)MathSciNetMATHGoogle Scholar
  6. 6.
    Dwyer, W.G., Hirschhorn, P.S., Kan, D.M., Smith, J.H.: Homotopy limit functors on model categories and homotopical categories, vol. 113. American Mathematical Society, Providence, RI (2004)MATHGoogle Scholar
  7. 7.
    Dwyer, W.G., Kan, D.M.: Calculating simplicial localizations. J. Pure Appl. Algebra 18(1), 17–35 (1980)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Dwyer, W.G., Kan, D.M.: Function complexes in homotopical algebra. Topology 19(4), 427–440 (1980)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Dwyer, W.G., Kan, D.M.: Simplicial localizations of categories. J. Pure Appl. Algebra 17(3), 267–284 (1980)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Dugger, D., Spivak, D.I.: Mapping spaces in quasi-categories. Algebr. Geom. Topol. 11(1), 263–325 (2011)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Goerss, P.G., Jardine, J.F.: Simplicial homotopy theory, Progress in Mathematics, vol. 174. Birkhäuser Verlag, Basel (1999). doi:10.1007/978-3-0348-8707-6 CrossRefMATHGoogle Scholar
  12. 12.
    Gabriel, P., Zisman, M.: Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35. Springer, New York (1967)Google Scholar
  13. 13.
    Joyal, A.: The theory of quasi-categories and its applications, Vol. II of course notes from Simplicial Methods in Higher Categories, Centra de Recerca Matemàtica, Barcelona (2008, 2009). http://www.crm.es/HigherCategories/notes.html
  14. 14.
    Joyal, A., Tierney, M.: Quasi-categories vs Segal spaces, Categories in algebra, geometry and mathematical physics, Contemp. Math., vol. 431, Amer. Math. Soc., Providence, RI, pp. 277–326 (2007)Google Scholar
  15. 15.
    Kapulkin, K.: Locally cartesian closed quasicategories from type theory, preprint. arXiv:1507.02648 (2015)
  16. 16.
    Latch, D.M., Thomason, R.W., Wilson, W.S.: Simplicial sets from categories. Math. Z 164(3), 195–214 (1979)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Lurie, J.: Higher topos theory. Annals of Mathematics Studies, vol. 170. Princeton University Press, Princeton (2009)MATHGoogle Scholar
  18. 18.
    Mac Lane, S.: Categories for the working mathematician, 2 ed. Graduate Texts in Mathematics, vol. 5. Springer, New York (1998)MATHGoogle Scholar
  19. 19.
    Rădulescu-Banu, A.: Cofibrations in homotopy theory, preprint. arXiv:math/0610009 (2009)
  20. 20.
    Rezk, C.: A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353(3), 973–1007 (2001). (electronic)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Riehl, E., Verity, D.: The theory and practice of Reedy categories. Theory Appl. Categ. 29, 256–301 (2014)MathSciNetMATHGoogle Scholar
  22. 22.
    Szumiło, K.: Two models for the homotopy theory of cocomplete homotopy theories, Ph.D. thesis, University of Bonn. arXiv:1411.0303 (2014)
  23. 23.
    Toën, B.: Vers une axiomatisation de la théorie des catégories supérieures. K-Theory 34 3, 233–263 (2005)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Vogt, R.M.: The HELP-lemma and its converse in Quillen model categories. J. Homotopy Relat. Struct. 6(1), 115–118 (2011)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  1. 1.University of Western OntarioLondonCanada

Personalised recommendations